# SDR VNAA2024032711102

- Difficulty date: March 24, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 46,507 hours, 35,510 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950091
- Part serial: 01958
- Condition: Smoke
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE/HAZE IN CABIN AFTER ENGINE START / PERFORMED ENGINE RUN AND TAXI FOR SMOKE/HAZE IN CABIN FOUND NO EVIDENCE IN CABIN.IAW CRJ 700 AMM 09-20-585-801-A01. PERFORMED MOC REQUESTED ENGINE RUNS IAW CRJ 700 AMM FIM 21-21-00-810-806-A01. CRJ 700 FIM 21-22-00-810-806-A01. RAN  ENGINES MULTIPLE TIMES WITH #1 AND #2 PACKS OFF AND ON. RAN PACKS AT HIGH TEMP. APPLIED MEL 21-51-1-2 (AIR CONDITIONING PACKS - RH PACK INOPERATIVE) RH PACK INOP DUE TO REDUCED RELIABILITY. / REMOVED AND REPLACED RH ACM IAW CRJ 700 AMM 21-51-08-000/400-801.
